Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extensions and liftings of positive linear mappings on Banach lattices


Author: Heinrich P. Lotz
Journal: Trans. Amer. Math. Soc. 211 (1975), 85-100
MSC: Primary 47B55; Secondary 46M10
MathSciNet review: 0383141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let F be a closed sublattice of a Banach lattice G. We show that any positive linear mapping from F into $ {L^1}(\mu )$ or $ C(X)$ for a Stonian space X has a positive norm preserving extension to G. A dual result for positive norm preserving liftings is also established. These results are applied to obtain extension and lifting theorems for order summable and majorizing linear mappings. We also obtain some partial results concerning positive extensions and liftings of compact linear mappings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B55, 46M10

Retrieve articles in all journals with MSC: 47B55, 46M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1975-0383141-7
PII: S 0002-9947(1975)0383141-7
Keywords: Extensions and liftings of positive linear mappings, injective Banach lattices, order summable mappings, majorizing mappings, tensor products of Banach lattices
Article copyright: © Copyright 1975 American Mathematical Society